• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
  • Jun 14, 2017 News!Vol.9, No.3 has been published with online version. 15 peer reviewed articles from 8 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2015 Vol.7(4): 278-282 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2015.V7.971

A Virtual Machine Dynamic Migration Scheduling Model Based on MBFD Algorithm

Xin Lu and Zhuanzhuan Zhang
Abstract—This paper presents a modified best fit decreasing algorithm (MBFD algorithm) for virtual machines dynamic migration scheduling model. The model uses the bin packing problem classical approximation algorithm idea, designs a new algorithm to deal with virtual machines dynamic migrating scheduling. It finds out load hot-spot hosts in the cloud platform by executing the selection algorithm program. Then the resource loads of virtual machines in hot-spot hosts are sorted in descending order. As for non-hot-spot hosts, their resource loads are sorted in ascending order. By traversing the non-hot-spot hosts queue, it can find the most appropriate host to act as the migration target host.

Index Terms—Cloud computing, virtual machine dynamic migrating, resource scheduling, load balance.

Xin Lu is with the School of Information and Software Engineering, University of Electronic Science and Technology of China, Chengdu, China (e-mail: luxinmail@uestc.edu.cn).
Zhuanzhuan Zhang is with the School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu, China (e-mail: zhuanzhuanzhang@126.com).

[PDF]

Cite:Xin Lu and Zhuanzhuan Zhang, "A Virtual Machine Dynamic Migration Scheduling Model Based on MBFD Algorithm," International Journal of Computer Theory and Engineering vol. 7, no. 4, pp. 278-282, 2015.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com